Boric Acid Suppositories affecting other body odors?

Q&ACategory: QuestionsBoric Acid Suppositories affecting other body odors?
Anonymous asked 3 years ago
I have a pH imbalance causing a rather unpleasant odor in my lady-parts. I purchased boric acid suppositories in an attempt to balance out the high alkalinity causing the issue. I was very pleased to see it work almost immediately…strangely enough, this imbalance seems to be partnered with armpit odor that I NEVER use to have…NEVER….which can also be the result of an overabundance of alkaline levels. Well, I use the suppositoritory and I’m finding that my armpit odor is completely non-existent…no deodorant. Just gone Is this possible? It can’t be a coincidence. The armpit odor only showed up shortly after I began to have pH imbalances (and often when you have one…it becomes a lifelong on and off battle). I’m dying for some insight.
1 Answers
drarmpit answered 3 years ago
Thanks for sharing. Really interesting. Haven’t heard of this before. Armpit malodor can, however, be an early indicator for another medical condition, in this case bacterial vaginosis (BV). We do secrete immune molecules in the underarm. If there is a condition in one location of the body, this can result in a higher production of immune molecules on other body parts, such as the underarms. The breakdown products of the immune molecules can result in malodor. So I think we need to search the answer in that direction. A very interesting story though – thanks so much for sharing! Best, Chris